A Caltech Library Service

Conservation of circulation theorem for superfluids

Saffman, P. G. (1968) Conservation of circulation theorem for superfluids. Physics of Fluids, 11 (12). pp. 2505-2507. ISSN 0031-9171. doi:10.1063/1.1691851.

See Usage Policy.


Use this Persistent URL to link to this item:


The reversible two-fluid equations of helium II are shown to possess two integrals of circulation. The first, which expresses conservation of circulation in the superfluid, is well known, but the second, which expresses conservation of the line integral of rhon(un–us)/(rhos) around a circuit moving with the normal fluid, appears to be new.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:©1968 American Institute of Physics. Received 3 June 1968.
Issue or Number:12
Record Number:CaltechAUTHORS:SAFpof68
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:10140
Deposited By: Archive Administrator
Deposited On:15 Apr 2008
Last Modified:08 Nov 2021 21:05

Repository Staff Only: item control page